It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been trying now for a month to get off of ultram,
I was taking 3 pills a day to now i'm down to a half a pill a day,
25mg for the past couple of weeks My toes have been tingling
even with taking only the 25mg a day, I suppose being that i was
taking 3 pills (the most) a day for almost a year that my body is
trying to adjust to having only a half a pill in my system.
I have tried lowering the half a pill but then the withdrawals get
worse so then i end up going back to taking the half a pill. UGH!!
I have even tried for a couple of days to not take anything, and
I just couldn't take the withdrawals anymore so i caved in and took
the half a pill.
My doctor is useless, he won't help me get off of this drug, he says that
i shouldn't be going thru withdrawals being that i'm only taking a half a pill
a day, he thinks that i should be able to just stop now and be fine, YEAH
RIGHT!!
He told me that it can't be withdrawals that i'm going thru, that it must
be a physcological thing that i have, I know that this is withdrawals, when i told him about my toes tingling and feeling agitated he looked at me and said "well i have never heard of that before so it's not withdrawals" UGH!!
then as i was walking out the door he said to me "do you need another prescription of ultram??"" I turned around and looked at him and said "I wan't to get off of this, not keep taking it" ofcourse i didn't take the prescription. Being that my doctor won't help me, I'm going to see if my
Physcatrist will help me, I'm going to see her on the 12th.
I will still have my nerve pain, but since it has lessened alot I want off of taking pain med's and try something else for pain.
Kim
Congrats on not taking the script- very strong of you!

Ultram is a sneaky little drug- it is supposedly not addictive but it oh so is!
I am an hydro addict (lortab, vicodin) and I know I used the Ultram once to keep my withdrawals "at bay" and it did, so that tells you, it has the same qualities as these narcotic drugs. Eventually, it will probably be a controlled drug according to my addictionologist.

Hang in there- withdrawals normally last anywhere from 3-5 days. Try to exercise, stay busy, and lots of long, hot baths! :)

Best of luck,
Michelle

PS Some doctor you must have!!! :confused:
I hate taking ultram, I don't get a "high" feeling like some people
do, I get sick while taking it and also migraine headaches. :-(
but i have taken it this long (for almost a year now) because of
my chronic nerve pain that i got from having my gallbladder removed
on November 19th,2002, now since my nerve pain has gone down
some i want off of these things.
My body just can't handle pain med's, when i was pregnant with
my 2 daughters I had "SEVERE" morning sickness, I threw up
atleast 10 times a day from (1 week pregnant to the day I gave
birth) so I had 18 months of hell, that's why i got my tubes burned
so I don't go thru that ever again.
that's what pain pills do to me they make me feel like I have morning
sickness, I tell my husband that I guess that I could of gave birth
to a 3rd child then. haha ;-)
But seriously the "only" reason why I can't stop taking ultram is because
of the withdrawals, if there was no such thing as withdrawals I would be off of these things by now, I'm not Mentally addicted my body is just
physcially dependant on these darn things. :-(
I told the doctor awhile ago that if everyone in this world were like me
(feeling sick from taking pain med's) then there would be no one "Mentally" addicted
to them. :-) I just have a weak system i guess, my doctor told me that, that's really good that i'm like that, I guess.
I told my husband that if a doctor could just knock me out for like 5 days then wake me up when the withdrawal was over then i would be fine. haha ;-) no luck that would happen.
Has anyone tried taking valium to help with the withdrawals?
I have read that somewhere that, that seems to help, I have never taken
valium before so i wouldnt know how i would react to it.
Take care everyone I'll be praying for everyone to be able to get off
this demon drug.

Kim
I experienced tingling in my hands and feet when coming off Ultram...and I know I don't have nerve problems. Everyone is different with withdrawals...you got lucky you had not side effects when stopping, kat, because most people do!

michelle
Hi, WOW there are alot of replies since I first posted!!
Some of you are lucky that you don't feel sick while taking
pain pills, I have been on oxycontin and some others for my chronic
pain but they "ALL" made me sick, not the "high" feeling like some people
get while taking them and ultram also makes me sick, it feels like
i have morning sickness everyday, it sucks!!!
I wish that there was a pain med out there that doesn't make me so sick,
my doctor told me that he's glad that i get sick off of pain pills (he said that he doesn't mean it in a mean way).
And some of you are lucky that you didn't/don't get withdrawals while getting off of ultram, if that was the case for me i would of been off of these things a month ago (that's when my chronic pain went down some).
My doctor just wants me to take anti-depressants for my nerve pain but he said that i should get off of ultram first because ultram interfers with the anti-depressants, but it's so darn hard to get off of ultram, again not because of "mental" addiction beleive me i want off of these things NOW, but it's because of the way that i feel while trying to stop taking it, it's just awful.
I hate living like this, I get sick while taking it but then i go thru withdrawals while trying to stop, i know that i just can't live like this anymore.
Believe me the past 16 months have been hell for me because of my chronic nerve pain, everyday i would just lay on the couch and cry my eyes out because the pain was so bad and plus i felt sick while being on pain med's. I just wanted to feel normal again, no pain and no sickness.
so some of you i guess are lucky that you don't get sick while taking it otherwise i would stay on it for my chronic pain. :-( I just don't know what to do anymore, it's so darn depressing!! when i read on a "ultram" message board that someone said to take "effexor" so you wouldn't go thru withdrawals because it binds to the same stuff as ultram does, then i thought then maybe i won't feel sick anymore while being on effexor and not so darn depressed with anxiety. but then some people wrote on this message board about not taking effexor, so now my hopes are crashed! :-(
It's easier said then done to just flush them down the toilet and just stop taking it, I know alot people have done this but i just don't have the will power to do it, i tried before and i suffered for 2 days and i ended up taking ultram again because i couldnt stand feeling the withdrawals anymore.
Kim





All times are GMT -7. The time now is 05:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!